# SDR SWAA2013022813187

- Difficulty date: January 21, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 80,635 hours, 62,768 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 6546568551
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FORWARD FLANGE OF Z-STIFFENER O/B HOLE AT DOME CAP STR 1 STIFFENER 1016 BULKHEAD.  REPAIRED Z-STIFFENER IAW ATS ER AND EA.
